# SDR DL757070669

- Difficulty date: May 26, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 29,609 hours, 12,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Escape Slide
- Component: Slide
- Component part number: D31393109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING SLIDE PACK PARTIALLY DEPLOYED DURING ROUTINE DEACTIVATION OF EMEGENCY ESCAPE SYSTEM.  LANYARD WAS PULLED FREE FROM SLIDE PACK.  C/W OPN 7809 NR 1L ESCAPE DOOR SLIDE REPLACEMENT REF RC     650-651.
